# SDR A6WA2018032845720

- Difficulty date: March 20, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 35,397 hours, 34,043 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Landing
- Part number: 22850181133
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 446BL LANDING IS CRACKED.     REPLACED LANDING IAW CMM 20-42-06.
